Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Expansions of quadratic forms

Author: Rufus Oldenburger
Journal: Bull. Amer. Math. Soc. 49 (1943), 136-141
Cited work: Bull. Amer. Math. Soc., Volume 48, Number 5 (1942), 355--361
MathSciNet review: 0007738
Full-text PDF

Additional Information

PII: S 0002-9904(1943)07876-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia